Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 12:08:53 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632334
  • Total Topics: 47882
  • Online Today: 209
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: hump disappeared  (Read 3421 times)

0 Members and 1 Guest are viewing this topic.

Offline woodville

  • Member
  • Posts: 9
hump disappeared
« on: November 20, 2008, 10:43:10 AM »
my doc said 2 of his patients that switched to truvada/isentress had their buffalo hump disappear after about 6 months of being on the new regimen
has anyone else heard of this?
i just switched from atripla to truvada/isentress this week - i will let you know if it works form me
(i mainly switched because of fatty liver / high alt but i would do anything to loose the hump!)

Diagnosed 1994
Currently on Truvada, Isentress
CD4 Count 1100
VL Undetectable

Offline aztecan

  • Member
  • Posts: 5,384
  • 29 years positive, 56 years a pain in the butt
Re: hump disappeared
« Reply #1 on: November 20, 2008, 10:20:26 PM »
Hey Woodville,

I hadn't heard of this particular combination helping with the hump, but Isentress is new, so who knows?

I have a hump as well. I agree, the hump - and the corresponding goiter-like growth I have in the front of my neck - have been tough pills to swallow, pardon the expression.

I didn't really mind the lipoatrophy I have had for quite a while, but this hump/neck is quite a bother.

Let me know what you find out or whether this helps your hump, etc. I would love to hear anything positive on this front.

HUGS,

Mark

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline GSOgymrat

  • Member
  • Posts: 5,002
  • HIV+ since 1993. INTJ
Re: hump disappeared
« Reply #2 on: November 21, 2008, 08:17:07 AM »
Let me know what you find out or whether this helps your hump, etc. I would love to hear anything positive on this front.

Same here!

Offline woodville

  • Member
  • Posts: 9
Re: hump disappeared
« Reply #3 on: November 21, 2008, 12:05:59 PM »
yeah
i hope it helps the front of my neck and chipmunk cheeks as well
anything to look normal again
Diagnosed 1994
Currently on Truvada, Isentress
CD4 Count 1100
VL Undetectable

Offline Miss Philicia

  • Member
  • Posts: 23,900
  • celebrity poster, faker & poser
Re: hump disappeared
« Reply #4 on: November 21, 2008, 02:39:05 PM »
Yeah, my doctor swears Isentress diminishes lipoatrophy (as opposed to the humps) but after year on it I bed to differ.  If anything it's VERY minimal, and more like his hopeful thinking.  Sorry to be contrarian.
« Last Edit: November 21, 2008, 02:41:02 PM by philly267 »
"Iíve slept with enough men to know that Iím not gay"

Offline timmaguy369

  • Member
  • Posts: 4
Re: hump disappeared
« Reply #5 on: November 22, 2008, 05:54:26 PM »
Hi all,

Its been a long time since I have posted here, but I was able to get MassHealth/Medicaid  here in MA to liposuction hump in early July. I was on Prezista/Intelence/ Truvada for two years. I developed a serious hump prior to that combo- it was after starting Reyataz. I made a major decision, and a few days before surgery I switched off those meds and went to Isentress/Intelence/Truvada. No signs of hump returning and better yet- my CD4 count went from 400 to 571 and several warts on hands and feet have vanished! So I still stayed undetectable on this combo and have an increaded immune response. I am 39 and have lived with HIV for 20 years- Isentress is my wonder drug. Hopefully humps and lipoatrophy issues will improve for others taking this med.

Tim

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.